| Model Number |
MMT-523LNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via call that the they went to emergency room due to high blood glucose level on (b)(6) 2020.Customer's blood glucose level was 300 mg/dl.Customer was treated with insulin pump and manual injection.Customer did not allege insulin pump for under delivery.Customer stated that the drive support cap was normal.Customer stated that there was air bubbles in the tubing.Approximate size of air bubbles is large air bubble about an inch from the pump.The insulin pump will not be returned for analysis.